It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Steve on March 17, 2000 at 11:24:59:

In Reply to: High blood pressure and burning red ears posted by Steve on March 16, 2000 at 09:31:30:

: I read on one of the postings of an 18 year old that had high blood pressure and said that her ears sometimes turn real red and burn. I am 34 years old and have had hbp since about 25. I was on 2.5mg altace until about six months ago got switched to 180mg tiazac. Soon after being switched I began noticing the real red ears and burning, usually once or twice a day,and usually when I was hot, like during a workout or in a hot room. The doctor said it had nothing to do with hbp, can anyone confirm this. I beleived him until I read the posted message of someone else with the same symtom. Thanks for the help!

Thank you Shelly and Jennifer for your responses! Please let me know what you doctors say. The last time I was at the doctor my ears burned a little and were a little red when he told me it had nothing to do with my BP. The nurse had a weird reading of 163/68. I told the doctor that and he said his reading was in the 130's but didn't say the bottom number. Like I said, it didn't start until I changed medication, and I had HP before that. I have been told that since the new meds. have a side effect of flushing that it may be that, but still let me know what your doctors say. Thanks sooo much for your responses!

Follow Ups

All times are GMT -7. The time now is 03:49 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!